# SDR SWAA2023103109554

- Difficulty date: October 10, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 13,018 hours, 5,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] VERIFIED STEPS 1;2 COMPLETE.;[02] REMOVED; REPLACED AND INSTALLED NEW SHIELD AT BS 767 TO BS 794 RBL 22 WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[03] VERIFIED CORRECTIVE ACTION 2
